# SDR DXTR2016111301

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 8,826 hours, 7,095 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Block
- Condition: Worn
- Location: Rudder
- Part time: 8,826 hours, 7,095 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT RUDDER PHENOLIC RUB BLOCKS ARE WORN OUT OF LIMITS ALLOWING THE CABLES TO CONTACT THE ALUMINUM AIRCRAFT STRUCTURE.  REPAIRED IAW ERO-870610.
